Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homeomorphisms of Čech-Stone remainders: the zero-dimensional case


Authors: Ilijas Farah and Paul McKenney
Journal: Proc. Amer. Math. Soc. 146 (2018), 2253-2262
MSC (2010): Primary 03E35, 54A35
DOI: https://doi.org/10.1090/proc/13736
Published electronically: January 26, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove, using a weakening of the Proper Forcing Axiom, that any homemomorphism between Čech-Stone remainders of any two locally compact, zero-dimensional Polish spaces is induced by a homeomorphism between their cocompact subspaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E35, 54A35

Retrieve articles in all journals with MSC (2010): 03E35, 54A35


Additional Information

Ilijas Farah
Affiliation: Department of Mathematics and Statistics, York University, 4700 Keele Street, North York, Ontario M3J 1P3, Canada
Email: ifarah@mathstat.yorku.ca

Paul McKenney
Affiliation: Department of Mathematics, Miami University, 501 E. High St., Oxford, Ohio 45056
Email: mckennp2@miamioh.edu

DOI: https://doi.org/10.1090/proc/13736
Received by editor(s): November 15, 2012
Received by editor(s) in revised form: August 5, 2017
Published electronically: January 26, 2018
Additional Notes: The first author was partially supported by NSERC
Communicated by: Mirna Džamonja
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society